# SDR 2005UALA01040

- Difficulty date: September 24, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 42,849 hours, 29,815 cycles
- Engine: Ge CFM56*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Will Not Test
- Location: Apu Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLT TEST, FIRE BELL DOES NOT RING ON ENG APU TEST OR CARGO TEST.
